WEAKLY CONTINUOUS, WEAKLY θ-CONTINUOUS, SUPER-CONTINUOUS AND TOPOLOGIES ON FUNCTION SPACES

Search this Article

Author(s)

    • GEORGIOU D. N.
    • University of Thessaly, Department of Planning and Regional Development, Department of Civil Engineering

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 53(2), 233-246, 2001-03-01

References:  16

Codes

  • NII Article ID (NAID)
    10008798596
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top